# SDR NOCA06409

- Difficulty date: November 5, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD AFT FLAP HAS DENT WITH GOUGE APPROX 5FT FROM INBOARD END 8 INCHES LONG.  REMOVED DAMAGED ON LT INBOARD AFT FLAP AND INSTALLED REPAIR FILLER AND DOUBLER PER SRM 51-70-10.
